Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 25 year old female and I have some questions about birth control pills.
You see, about three months ago I have talked with my boyfriend about possible methods of contraception. We couldn’t agree on anything so we decided to use both- condoms and birth control pills. So, I have been on the Yasmin for 2 months and have been experiencing severe breast growth and tenderness. The pain is sometimes so strong that just wearing clothes is irritating.
I don’t know what is causing this pain, but I'm sure in one thing- this isn’t due to pregnancy.
Any advices on this mater?

Loading...


You will not believe how many women, even my close friends, complained about this breast pain and growth when using some of the birth control pills, such as Yasmin.
So, I did a small research on my own and I asked a couple of doctors about the probable cause. They all told me the same thing- birth control pills can cause severe breast pain due to the hormonal effects.
So, this is quite normal but many women decide to stop with these pills because they can't stand the pain.
But they don’t know one crucial thing- The woman body needs some time to adjust to these hormonal supplements. In great majority of women this happens after usually a few months or cycles.
So, keep on with taking Yasmin and in about tow or three months all your symptoms will disappear!
Reply

Loading...